Sustainability over sets and the business cycle

AbstractMany rigorous works have examined the behavior of Kaldor business cycle models. In this paper, utilizing the sustainability over sets (SOS) concept, a general theorem is proven establishing necessary and sufficient conditions for the existence and identification of rectangular sustainable se...

Full description

Saved in:
Bibliographic details
Volume: 1
Main Author: Hao, Lixiao
Manousiouthakis, Vasilios I
Format: Journal Article
Language: English
Place of publication: 01.06.2021
published in: SN Business & Economics Vol. 1; no. 6
Data of publication: 2021-06-00
ISSN: 2662-9399
EISSN: 2662-9399
Online Access: available in Bonn?
Database: CrossRef
Database information Databases - DBIS